# SDR HEEA0012697

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10761
- Make and model: Bell 206L-1
- Aircraft serial: 45381
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KNOB BROKEN OFF. PERFORMED PRELIMINARY INSPECTION.  REPLACED FACEPLATE ASSEMBLY P/N 200-2020-01, REPAIRED.  ADJUSTED TO SPECS.  BENCH CHECK GOOD.
